# SDR GLBA96240

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FSD - AFTER LANDING, UNABLE TO STEER NOSEWHEEL BY TILLER OR RUDDER PEDALS.  MAINTENANCE FOUND PROXIMITY SWITCHES STICKING.  CLEANED AND OPERATES NORMALLY.  (M)
